RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1991, Volume 86, Number 2, Pages 257–261 (Mi tmf5440)  

Remark on the mean field limit for multicomponent Gibbs systems with neutrality condition

V. V. Gorunovich, V. I. Skripnik


Abstract: The mean field limit is obtained for classical and quantum (Boltzmann statistics) neutral Gibbs systems of charged particles interacting through a two-body integrable or nonintegrable potential.

Full text: PDF file (487 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1991, 86:2, 178–181

Bibliographic databases:

Received: 24.04.1990

Citation: V. V. Gorunovich, V. I. Skripnik, “Remark on the mean field limit for multicomponent Gibbs systems with neutrality condition”, TMF, 86:2 (1991), 257–261; Theoret. and Math. Phys., 86:2 (1991), 178–181

Citation in format AMSBIB
\Bibitem{GorSkr91}
\by V.~V.~Gorunovich, V.~I.~Skripnik
\paper Remark on the mean field limit for multicomponent Gibbs systems with neutrality condition
\jour TMF
\yr 1991
\vol 86
\issue 2
\pages 257--261
\mathnet{http://mi.mathnet.ru/tmf5440}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1107706}
\transl
\jour Theoret. and Math. Phys.
\yr 1991
\vol 86
\issue 2
\pages 178--181
\crossref{https://doi.org/10.1007/BF01016169}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991GH61300009}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5440
  • http://mi.mathnet.ru/eng/tmf/v86/i2/p257

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:147
    Full text:63
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020